# SDR GUUA95132070909A

- Difficulty date: July 9, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,530 hours, 31,303 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER SELECTING LANDING GEAR DOWN, GEAR GREEN "H" LIGHTS DID NOT ILLUMINATE.  RESEATED ANNUNCIATOR "H" LIGHTS.  OPS CHECK GOOD.
